Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Analytic Toeplitz operators with automorphic symbol. II
HTML articles powered by AMS MathViewer

by M. B. Abrahamse and Joseph A. Ball PDF
Proc. Amer. Math. Soc. 59 (1976), 323-328 Request permission

Abstract:

For $\phi$ in ${H^\infty }$, let ${T_\phi }$ be the analytic Toeplitz operator with symbol $\phi$ and let $\{ {T_\phi }\} ’$ be the commutant of ${T_\phi }$. Two infinite Blaschke products $\phi$ and $\psi$, are exhibited such that $\{ {T_\phi }\} ’ \cap \{ {T_\psi }\} ’$ is not equal to $\{ {T_\theta }\} ’$ for any inner function $\theta$. Also, two questions on reducing subspaces of analytic Toeplitz operators are answered.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35, 30A58
  • Retrieve articles in all journals with MSC: 47B35, 30A58
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 59 (1976), 323-328
  • MSC: Primary 47B35; Secondary 30A58
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0454714-4
  • MathSciNet review: 0454714